# SDR USAA030142

- Difficulty date: August 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 47,187 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND L-ANGLE CORRODED 2 INCHES BY 2 INCHES, UNDER POTTING COMPOUNT, STATION 727 FORWARD BULKHEAD AFT FACE IN AFT CARGO.  FABRICATED AND INSTALLED NEW STRINGER END FITTINGS AND STRAP PER EA 76684 AND SRM 53-00-01.  (M)
